MAUDE Adverse Event Report: PNEUPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

PNEUPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 130002V
Medical Device Problem Codes Inaccurate Flow Rate (1249); Tidal Volume Fluctuations (1634); Failure to Align (2522)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that a smiths medical pneupac accessory transport ventilator gave high tidal volume readings on the lower end.There were no reported adverse effects.
 
Additional Manufacturer Narrative
Other, other text: one transport vent was returned for analysis.Upon visual inspection, the knobs were found to be in the incorrect placement; there was a large knob on the relief pressure spindle and the incorrect end cap on the air mix knob.Knobs also were observed to not align with the calibration marks.The gauge retainer was found torn, the patient outlet connector was loose, the outlet connector was missing a component, and the housing contains minor wear.Oxygen supply was connected to the unit and testing performed; confirming the complaint as the tidal volume measured high at 244mls at the low setting.Based on the evidence, the root cause was found to be due to user interface as the knobs were misaligned and not calibrated.

Brand Name
PNEUPAC
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
MDR Report Key10270516
Report Number3012307300-2020-07258
Device Sequence Number825253
Product Code BTL
UDI-Device Identifier10610586045622
UDI-Public10610586045622
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K030803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number130002V
Device Catalogue Number130002V
Was Device Available for Evaluation? No
Date Returned to Manufacturer06/22/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/21/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date08/17/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1